Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

A note on spanning Kr-cycles in random graphs

Department of Mathematical Sciences, Carnegie Mellon University, Pittsburgh PA 15213, USA

Special Issues: New advances in Combinatorics

We find a threshold for the existence of a collection of edge disjoint copies of Kr that form a cyclic structure and span all vertices of Gn,p. We use a recent result of Riordan to give a two line proof of the main result.
  Article Metrics

Keywords spanning; Kr-cycle; threshold

Citation: Alan Frieze. A note on spanning Kr-cycles in random graphs. AIMS Mathematics, 2020, 5(5): 4849-4852. doi: 10.3934/math.2020309


  • 1. A. Dudek and A. M. Frieze, Loose Hamilton Cycles in Random k-Uniform Hypergraphs, Electronic J. Comb., 18 (2011), 48.
  • 2. A. Dudek, A. M. Frieze, P. Loh, et al. Optimal divisibility conditions for loose Hamilton cycles in random hypergraphs, Electronic J. Comb., 19 (2012), 44.
  • 3. K. Frankston, J. Kahn, B. Narayanan, et al. Thresholds versus fractional expectation thresholds, 2019. Available from: https://arxiv.org/pdf/1910.13433.pdf.
  • 4. A. M. Frieze, Loose Hamilton Cycles in Random 3-Uniform Hypergraphs, Electronic J. Comb., 17 (2010).
  • 5. A. Heckel, Random triangles in random graphs, 2018. Available from: https://arxiv.org/pdf/1802.08472.pdf.
  • 6. A. Johansson, J. Kahn and V. Vu, Factors in random graphs, Random Structures and Algorithms, 33 (2008), 1-28.    
  • 7. O. Riordan, Random cliques in random graphs, 2018. Available from: https://arxiv.org/pdf/1802.01948.pdf.


Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved